I was feeling very edgy on vyvanse (for ADD) which i has taken for several years so I stopped that and switched to Wellbutrin. I was on it for about a month and seemed to be feeling ok. But im also having menopausal symptoms so my OB/gyn put me on an estrogen patch. I think this made me edgy again. But I didn't want the hot flashes to continue so I opted to stop the Wellbutrin. Then a week later I took the stupid patch off. Now I am a total wreck and can't tell what is real life and what is hormonal. I'm also going through empty nest and possible divorce. I go to yoga 2-3 times per week for the past few years but have gained 10 lbs over the last 2 months.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2015 • 0 answers
Posted 29 Dec 2016 • 2 answers
Estradiol Patch - I am a 69 year old woman who has been taking estrogen since the early 1980's after
Posted 13 Mar 2017 • 1 answer
Posted 30 Oct 2017 • 3 answers
Posted 19 Jan 2018 • 0 answers